WooMommy7
Question about medicine to stop labor
February 9, 2013 at 1:47 AM

I was on tributaline a few times to try to keep my kids in there like they where suppose to be. At one point i complained about that it made my heart beat to fast and it scared me. THe docter said it was normal but why i was in the hospital for my last son. They gave it to me and checked me before givng me my next dose and my heart rate and blood pressure was through the roof. My question is if anyone thinks this could have done any permant damage? 

Replies

  • Shaybay218
    February 9, 2013 at 2:41 AM

    Honestly...I don't thnk so but I would call another doc and ask...

  • Genesise2009
    February 9, 2013 at 10:08 AM
    I had to take the same medication because my son was too early this was about 3 years ago. It's normal it made me shake uncontrollably and my heart rate was a lot faster it will end after the medication is out of your system. No permanent damages